# SDR MALA010365

- Difficulty date: March 23, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 428
- Aircraft time: 8,748 hours, 9,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON CARGO BAY SEAT TRACK AT LBL 18.3.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40. MATERIAL OUT OF LIMITS REF SRM 53-70-60, 51-10-10.  DAMAGE IS ACCEPTED AS IS, COMPLIED WITH SURFACE TREAT WENT AND PROTECTION REF SAAB EO 340 SDS001346.
